# SDR FDEA202308251492

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-300
- Aircraft serial: 42719
- Aircraft time: 13,554 hours, 6,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514616
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA FLOORBEAM ATTACH ANGLE IS CRACKED, INSIDE E&E COMPARTMENT ON LH SIDE AT STA 246,   APPROX LBL 44 ON AFT SIDE OF THE FLOORBEAM REMOVED AND REPLACED FLOORBEAM ATTACH ANGLE IAW B767 SRM 51-40-02-0G, BAC DWG   141T5146 REV F, AND BAC DWG 141T5600, SHEET 4, REV -.
